# SDR SWAA001100

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- Aircraft time: 57,335 hours, 55,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED 1.5 INCH LONG, BS 899 STRINGER 24R.  REPAIRED SKIN PER SRM.
